# SDR QXEA200600758

- Difficulty date: March 9, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4 LEFT HAND WING UPPER INBOARD REBATE FOR PANEL AT YW57 HAS THREE LOOSE RIVETS, FORWARD SPAR.  REPLACED IAW DHC-8-200 SRM 51-40-11, PAGES 1-4.
